# SDR GTIA20130510594

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 12,021 hours, 5,630 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: G2N21244
- Part serial: 04113
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT F/A O2 MASK FAILED MANUAL RELEASE TEST.   R & R LT FWD F/A O2 MASK IAW AMM.  OPS CHECKED IAW AMM.
